MathSciNet Relay Station
MathSciNet bibliographic data
MR1949160 (2003i:53043) 53C21 (55P62)
Belegradek, Igor; Kapovitch, Vitali Obstructions to nonnegative curvature and rational homotopy theory. J. Amer. Math. Soc. 16 (2003), no. 2, 259–284 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement